About this Journal Submit a Manuscript Table of Contents
International Journal of Differential Equations
Volume 2013 (2013), Article ID 502963, 9 pages
http://dx.doi.org/10.1155/2013/502963
Research Article

Positive Periodic Solutions of Cooperative Systems with Delays and Feedback Controls

1College of Applied Mathematics, Xinjiang University of Finance and Economics, Ürümqi 830012, China
2College of Mathematical Sciences, Xinjiang Normal University, Urumqi 830054, China

Received 23 April 2013; Accepted 13 May 2013

Academic Editor: Norio Yoshida

Copyright © 2013 Tursuneli Niyaz and Ahmadjan Muhammadhaji. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. X. Song and L. Chen, “Persistence and global stability for nonautonomous predator-prey system with diffusion and time delay,” Computers and Mathematics with Applications, vol. 35, no. 6, pp. 33–40, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. Y. Pinghua and X. Rui, “Global attractivity of the periodic Lotka-Volterra system,” Journal of Mathematical Analysis and Applications, vol. 233, no. 1, pp. 221–232, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. F. Wei, Y. Lin, L. Que, Y. Chen, Y. Wu, and Y. Xue, “Periodic solution and global stability for a nonautonomous competitive Lotka-Volterra diffusion system,” Applied Mathematics and Computation, vol. 216, no. 10, pp. 3097–3104, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. R. Tan, Z. Liu, and R. A. Cheke, “Periodicity and stability in a single-species model governed by impulsive differential equation,” Applied Mathematical Modelling, vol. 36, no. 3, pp. 1085–1094, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. K. Deimling, Nonlinear Functional Analysis, Springer, Beijing, China, 1988. View at MathSciNet
  6. Y. Xiao, W. Wang, and J. Chen, “Permanence and periodic solution of nonautonomous delay Lotka-Volterra diffusion system,” Systems Science and Mathematical Sciences, vol. 12, no. 4, pp. 344–349, 1999. View at MathSciNet
  7. T. Zhidong, “The almost periodic Kolmogorov competitive systems,” Nonlinear Analysis: Theory, Methods and Applications, vol. 42, no. 7, pp. 1221–1230, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. F. Chen, “On the periodic solutions of periodic multi-species Kolmogorov type competitive system with delays and feedback controls,” Applied Mathematics and Computation, vol. 180, no. 1, pp. 366–373, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. K. Deimling, Nonlinear Functional Analysis, Springer, New York, NY, USA, 1985. View at MathSciNet
  10. M. A. Krasnoselskii, Positive Solutions of Operator Equations, P. Noordhoff, Groningen, The Netherlands, 1964. View at MathSciNet
  11. D. J. Guo and V. Lakshmikantham, Nonlinear Problems in Abstract Cones, vol. 5, Academic Press, New York, NY, USA, 1988. View at MathSciNet
  12. J. Yan, “Global positive periodic solutions of periodic n-species competition systems,” Journal of Mathematical Analysis and Applications, vol. 356, no. 1, pp. 288–294, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  13. W. Yan and J. Yan, “Periodicity and asymptotic stability of a predator-prey system with infinite delays,” Computers and Mathematics with Applications, vol. 60, no. 5, pp. 1465–1472, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. J. Yan and G. Liu, “Periodicity and stability for a Lotka-Volterra type competition system with feedback controls and deviating arguments,” Nonlinear Analysis: Theory, Methods and Applications, vol. 74, no. 9, pp. 2916–2928, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. W. A. Horn, “Some fixed point theorems for compact maps and flows in Banach spaces,” Transactions of the American Mathematical Society, vol. 149, pp. 391–404, 1970. View at Zentralblatt MATH · View at MathSciNet
  16. Z. D. Teng and L. S. Chen, “The positive periodic solutions of periodic Kolmogorov type systems with delays,” Acta Mathematicae Applicatae Sinica, vol. 22, no. 3, pp. 446–456, 1999 (Chinese). View at MathSciNet
  17. H.-F. Huo and W.-T. Li, “Positive periodic solutions of a class of delay differential system with feedback control,” Applied Mathematics and Computation, vol. 148, no. 1, pp. 35–46, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. P. Weng, “Existence and global stability of positive periodic solution of periodic integrodifferential systems with feedback controls,” Computers and Mathematics with Applications, vol. 40, no. 6-7, pp. 747–759, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  19. F. Yang and D. Jiang, “Existence and global attractivity of positive periodic solution of a logistic growth system with feedback control and deviating arguments,” Annals of Differential Equations, vol. 17, no. 4, pp. 377–384, 2001. View at MathSciNet
  20. Y. Li, P. Liu, and L. Zhu, “Positive periodic solutions of a class of functional differential systems with feedback controls,” Nonlinear Analysis: Theory, Methods and Applications, vol. 57, no. 5-6, pp. 655–666, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. F. Chen, “Positive periodic solutions of neutral Lotka-Volterra system with feedback control,” Applied Mathematics and Computation, vol. 162, no. 3, pp. 1279–1302, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. D. Hu and Z. Zhang, “Four positive periodic solutions to a Lotka-Volterra cooperative system with harvesting terms,” Nonlinear Analysis: Real World Applications, vol. 11, no. 2, pp. 1115–1121, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. K. Zhao and Y. Ye, “Four positive periodic solutions to a periodic Lotka-Volterra predatory-prey system with harvesting terms,” Nonlinear Analysis: Real World Applications, vol. 11, no. 4, pp. 2448–2455, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. H.-F. Huo and W.-T. Li, “Positive periodic solutions of a class of delay differential system with feedback control,” Applied Mathematics and Computation, vol. 148, no. 1, pp. 35–46, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. H. Fang and Y. Xiao, “Existence of multiple periodic solutions for delay Lotka-Volterra competition patch systems with harvesting,” Applied Mathematical Modelling, vol. 33, no. 2, pp. 1086–1096, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. G. Lin and Y. Hong, “Periodic solutions to non autonomous predator prey system with delays,” Nonlinear Analysis: Real World Applications, vol. 10, no. 3, pp. 1589–1600, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  27. S. Lu, “On the existence of positive periodic solutions to a Lotka Volterra cooperative population model with multiple delays,” Nonlinear Analysis: Theory, Methods and Applications, vol. 68, no. 6, pp. 1746–1753, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  28. J. Shen and J. Li, “Existence and global attractivity of positive periodic solutions for impulsive predator-prey model with dispersion and time delays,” Nonlinear Analysis: Real World Applications, vol. 10, no. 1, pp. 227–243, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  29. F. Yin and Y. Li, “Positive periodic solutions of a single species model with feedback regulation and distributed time delay,” Applied Mathematics and Computation, vol. 153, no. 2, pp. 475–484, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  30. A. Muhammadhaji and Z. Teng, “Positive periodic solutions of n-species Lotka-Volterra cooperative systems with delays,” Vietnam Journal of Mathematics, vol. 40, no. 4, pp. 453–467, 2012.
  31. A. Muhammadhaji and Z. Teng, “Global attractivity of a periodic delayed N-species model of facultative mutualism,” Discrete Dynamics in Nature and Society, vol. 2013, Article ID 580185, 11 pages, 2013. View at Publisher · View at Google Scholar
  32. M. Kouche, N. Tatar, and S. Liu, “Permanence and existence of a positive periodic solution to a periodic stage-structured system with infinite delay,” Applied Mathematics and Computation, vol. 202, no. 2, pp. 620–638, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  33. L. Zhang, H.-X. Li, and X.-B. Zhang, “Periodic solutions of competition Lotka-Volterra dynamic system on time scales,” Computers and Mathematics with Applications, vol. 57, no. 7, pp. 1204–1211, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  34. S. Lu, “On the existence of positive periodic solutions for neutral functional differential equation with multiple deviating arguments,” Journal of Mathematical Analysis and Applications, vol. 280, no. 2, pp. 321–333, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  35. Z. Zhang, J. Wu, and Z. Wang, “Periodic solutions of nonautonomous stage-structured cooperative system,” Computers and Mathematics with Applications, vol. 47, no. 4-5, pp. 699–706, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  36. R. E. Gaines and J. L. Mawhin, Coincidence Degree, and Nonlinear Differential Equations, vol. 568 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 1977. View at MathSciNet